# SDR DHL2001727617

- Difficulty date: August 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 2020204
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 680005003
- Part serial: 100
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK-----DISCREPANCY LT ELEVATOR HAS EVIDENCE OF HYDRAULIC LEAK BELOW THE PCU.
